Q. I have loss of sexual energy and stamina. Do I need medications?

Answered by
Dr. Ramchandra Lamba
and medically reviewed by iCliniq medical review team.
Published on Feb 17, 2018

Hello doctor,

I am currently facing the problem of total loss in sexual energy and stamina. The body feels very tired and energy-less. Do I have to take some medicine for it? I have been watching lots of porn for years now but have stopped it. There is no stamina left. Is this something serious or I need some medications? My sexual performance has gone down considerably. Please help me overcome it as it has started to affect my personal life.

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hello,

Welcome to icliniq.com.

Yes, you need treatment for this but before that, you need to be evaluated by a doctor to find the cause of it. As medical conditions such as diabetes, hypertension, thyroid dysfunction and psychological conditions such as depression and anxiety can cause such symptoms. So these conditions need to be ruled out first. Watching porn does not cause such issues.

Secondly, do you face an erectile problem, poor desire, or premature ejaculation or all of them? I need clarification as your concern does not clarify it. I am offering you a free follow up for it.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Hello doctor,

Thanks for the reply. Well, I had my sugar and thyroid test done last week and they came normal. As far as depression and anxiety are concerned, yes I have been depressed for some time. But it is not permanent. There is no issue or problem of erectile problem, poor desire, or premature ejaculation.

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hello,

Welcome back to icliniq.com.

If you are currently depressed, then your issue is probably due to depression. Then antidepressants such as SSRI (selective serotonin reuptake inhibitor) will helpful. These are prescription-only drugs.

Also, I would like to ask you what do you mean by less stamina, do you compare with porn? If yes, then you need to acquire proper sexual knowledge.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

Also Read Answers From:

Related Questions & Answers


Postpartum Depression

Article Overview: Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depression. Read Article


Dr. K Sneha
Psychiatrist

Postpartum Depression Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depress...  Read Article

Do Levosulpiride and Flupenthixol cause low sex drive?

Query: Hi doctor, I am 39 years old. My weight is 73 kg. I have been taking L-Pride (Levosulpiride), Nuanxit (Flupenthixol), Rabefit (Rabeprazole) and Rabifast-DSR (Rabeprazole sodium and Domperidone) since last 15 days. After taking these medicines, I am experiencing low sex drive and problem in erection...  Read Full >>


Dr. Purushottam Sah
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have read and understood your problem. Levosulpiride and Flupenthixol can cause problem with erection. This is the cause of erectile dysfunction in your case. Sildenafil citrate (Viagra) is usually prescribed at a dose of 50 mg three hours before sex. But, should be...  Read Full

Depression - Awareness, Self-Diagnosis, and Treatment Modalities

Article Overview: Depression is among the top five causes of morbidity in today’s world. It remains largely undiagnosed and underreported because of a lack of adequate knowledge, both among the patients as well as the physicians. It is majorly characterized by the presence of a continuous sad mood, anhedonia, and easy fatiguability along with a host of secondary symptoms, which aid in quantifying the severity of the depressive disorder. So, it is the need of the hour that awareness is raised among the masses regarding this illness that is soon poised to be the number one cause of morbidity. Read Article


Dr. Ajay Singh
Psychiatrist

Depression has been recorded in the annals of history since time immemorial, but never has it assumed so much significance as it has in today’s world. With the advent of technology today, the human society is evolving by leaps and bounds with every passing day. As the saying goes that every coin h...  Read Article

Popular

Popular

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.